Zyklische Erweiterungen arithmetischer Funktionenkörper.

Erich Lamprecht

Mathematische Zeitschrift (1961)

  • Volume: 77, page 391-413
  • ISSN: 0025-5874; 1432-1823

How to cite


Lamprecht, Erich. "Zyklische Erweiterungen arithmetischer Funktionenkörper.." Mathematische Zeitschrift 77 (1961): 391-413. <http://eudml.org/doc/169998>.

author = {Lamprecht, Erich},
journal = {Mathematische Zeitschrift},
keywords = {arithmetic function fields; algebraic function fields; cyclic extensions},
language = {ger},
pages = {391-413},
title = {Zyklische Erweiterungen arithmetischer Funktionenkörper.},
url = {http://eudml.org/doc/169998},
volume = {77},
year = {1961},

AU - Lamprecht, Erich
TI - Zyklische Erweiterungen arithmetischer Funktionenkörper.
JO - Mathematische Zeitschrift
PY - 1961
VL - 77
SP - 391
EP - 413
LA - ger
KW - arithmetic function fields; algebraic function fields; cyclic extensions
UR - http://eudml.org/doc/169998
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.